# SDR ASOA201102323

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 25,982 hours, 19,062 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT RED WARNING IN FLIGHT FOLLOWED QRH AND ICING CONDITIONS.  EMERGENCY DECLARED.  RESET ANTI-ICE SYS IAW FIM 30-11-00.  NO DEFECTS NOTED AT THIS TIME.
